# SDR 2004UALA00913

- Difficulty date: September 28, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 54,320 hours, 8,808 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE UPPER SPAR WEB IS CRACKED SEVERAL PLACES AS SEEN THROUGH ACCESS 446BL.  REPAIRED UPPER SPAR WEB WITH DOUBLER AND FILLER JUST FWD OF PYLON AFT BLKHD PER SRM 54-53-01, FIG 208.  PER SB 767-54-0092 R1 PROBABLE CAUSE OF CRACKING IS FLEXING OF PYLON MIDSPAR WEB.
